# SDR AALA2009030100002

- Difficulty date: March 1, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 60,306 hours, 21,999 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Lack Of Lube
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED SLAT DISAGREE LIGHT ILLUMINATED.  EMERGENCY DECLARED LANDED MIA WITHOUT INCIDENT.  REMOVED AIRCRAFT FROM SERVICE.  FOUND LEADING EDGE SLAT STUCK BETWEEN UP AND NUMBER 1 POSITION.  INSPECTED AND LUBRICATED LEADING EDGES.   SYSTEM GROUND CHECK NORMAL OPERATION.
